# SDR UALA2011110906102

- Difficulty date: November 8, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,133 hours, 14,119 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL DRIPPING FROM BOTH ENGINES.  INSP'D BOTH ENG.  FOUND OIL DRIPS FROM ACCUMULATED OIL ON BOTTOM OF COWL AROUND BREATHER HOLE. NO ACTIVE OIL LEAKS FROM DRAINS.
